# SDR CALA2025091208820

- Difficulty date: September 9, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Boeing 737-9
- Aircraft serial: 67584
- Aircraft time: 8,633 hours, 2,839 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cover
- Part number: 2C1079
- Condition: Missing
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT INPH JACK IN THE NOSE WHEEL WELL IS MISSING THE COVER. COVER HAS DEPARTED THE A/C.
